Monday, 14 March 2016

Blind To The Truth: The Eye-Damaging Effects Of Statins

Posted Because I was on Statins for over 4 years Before I found out about their side effects - and Now i have cataracts.
Newly published research has raised concern about the possibility that statin drugs are damaging the eyes of those taking them.  Titled, “Age-related cataract is associated with type 2 diabetes and statin use,” and published in the journal Optometry and Vision Science, researchers found that those taking statin drugs had 48% higher risk of pathological eye lense changes (nuclear sclerosis and cortical cataract) associated with increased opacity, i.e. cataracts. As far back as 1990, research published in the journal of Experimental Eye Research discussed the potential that statin drugs have cataractogenic properties noting “[statin drug use] may result in an increased concentration of inhibitor [statin] in the outer cortical region of the lens where cholesterol synthesis is critical, thereby resulting in the development of opacities.”[i]   Other studies can be found supporting the cataract-statin link, which are located for your convenience on our database
(thesleuthjournal)

No comments:

Post a Comment

Intelligent comments welcome.Trolling will be SpamBoxed.